# SDR CALA2025102710602

- Difficulty date: October 24, 2025
- Submitted: October 27, 2025
- Operation: Air carrier
- Aircraft: N17413
- Make and model: Boeing 737-9
- Aircraft serial: 68812
- Aircraft time: 336 hours, 116 cycles
- System (JASC): 2530 · Buffet/Galleys
- Part: Coffeemaker
- Condition: Unsecure
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CM420 FOUND TO BE UNLOCKED AND SLIDING OFF RAIL LOCKED COFFEE MAKER. OPS CK GOOD REF AMM 25-32-01.
